Post-Finasteride Syndrome: Current Views and Where do we Stand?
Author(s): Ghadah I Alhetheli*, Fahad Hamoud Alrashidi and Saleh H Alhammad
Introduction: Androgenetic alopecia is the most frequent cause of hair loss worldwide, affecting around 70% of males and 40% of females. Since the approval of finasteride for androgenetic alopecia, several studies have reported various psychological and sexual side effects. In 2012, the food and drug organization made changes to the drug insert stating the possibility of persistent side effects, or what is known as post-finasteride syndrome. There is still not much known about the rate of these side effects and the causal relationship. Methods: A literature search was performed using the Pubmed and Google Scholar databases that included studies conducted from 1995 to 2020. Results: There were 47 identified articles in Pubmed, while 152 articles were identified using Google Scholar. Duplicates were removed, leaving a total of 185 artic.. Read More»